U.S. doctors online nowAsk doctors free
IN
A 39-year-old female asked:

I've been taking maxzide (hydrocholorthiazide and triamterene) for 3 days. still having chest tightness and pounding pulse. 159/108. hr 105. should i be feeling better or just give it time?

1 doctor answer1 doctor weighed in
Dr. Susan Rhoads
Family Medicine 39 years experience
Chest pain.: Please go to an ER now if you are having chest pain. You need further evaluation ad treatment. Call 911, if you cannot get a ride or if the chest pain is present now.

Related questions

A 46-year-old member asked:
What is maxzide (hydrocholorthiazide and triamterene)?
1 doctor answer1 doctor weighed in
A 34-year-old member asked:
What is maxzide (hydrocholorthiazide and triamterene) used for?
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
Can you get high on maxzide (hydrocholorthiazide and triamterene)?
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
What is the medicine maxzide (hydrocholorthiazide and triamterene) for?
1 doctor answer4 doctors weighed in
Last updated Sep 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.